# SDR USAA2011110200002

- Difficulty date: October 19, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 55,761 hours, 36,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - CRACK ON FUSELAGE SKIN AT 727F, S25R.  REPAIRED FUSELAGE SKIN AT 727F, S25R IAW B737-400 SRM 53-00-01, REPAIR XV.
